# SDR FDEA202503150428

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 95,224 hours, 33,358 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186418233
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 38-31) MDC FLOOR PANEL 252MTF DELAMINATED BS1620-1640 RBL58.22 FABRICATED FLOOR PANEL 252 MTF ZONE 250 ON VTMAE TRAVELER #T25/1804424 IAW MAE DWG   PL11864182 MAJOR REPAIR
